Manuel Maestre
Manuel Maestre
Other namesORCID ID 0000-0001-5291-6705
University Professor Departamento de Analisis Matematico Universidad de Valencia (UV)
Verified email at - Homepage
Cited by
Cited by
The Bishop–Phelps–Bollobás theorem for operators
MD Acosta, RM Aron, D García, M Maestre
Journal of Functional Analysis 254 (11), 2780-2799, 2008
Bohrs power series theorem and local Banach space theory
A Defant, D Garcia, M Maestre
Journal fur die Reine und Angewandte Mathematik 557, 173-198, 2003
Dirichlet series and holomorphic functions in high dimensions
A Defant, D García, M Maestre, P Sevilla-Peris
Cambridge University Press, 2019
Regularity and algebras of analytic functions in infinite dimensions
R Aron, P Galindo, D García, M Maestre
Transactions of the American Mathematical Society 348 (2), 543-559, 1996
Linearity in non-linear problems
RM Aron, D García, M Maestre
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2001
Bohr’s strip for vector valued Dirichlet series
A Defant, D García, M Maestre, D Pérez-García
Mathematische Annalen 342 (3), 533-555, 2008
Unconditional basis and Gordon–Lewis constants for spaces of polynomials
A Defant, JC Dıaz, D Garcıa, M Maestre
Journal of Functional Analysis 181 (1), 119-145, 2001
Vector analysis versus vector calculus
A Galbis, M Maestre
Springer Science & Business Media, 2012
Infinite dimensional Banach spaces of functions with nonlinear properties
D García, BC Grecu, M Maestre, JB Seoane‐Sepülveda
Mathematische Nachrichten 283 (5), 712-720, 2010
Bohr radii of vector valued holomorphic functions
A Defant, M Maestre, U Schwarting
Advances in Mathematics 231 (5), 2837-2857, 2012
The Bishop-Phelps-Bollobás Theorem for bilinear forms
M Acosta, J Becerra-Guerrero, D García, M Maestre
Transactions of the American Mathematical Society 365 (11), 5911-5932, 2013
Extension of multilinear mappings on Banach spaces
P Galindo, D García, M Maestre, J Mujica
Studia Mathematica 108 (1), 55-76, 1994
Holomorphic mappings of bounded type
P Galindo, D García, M Maestre
Journal of mathematical analysis and applications 166 (1), 236-246, 1992
Homomorphisms and composition operators on algebras of analytic functions of bounded type
D Carando, D García, M Maestre
Advances in Mathematics 197 (2), 607-629, 2005
A multilinear Lindenstrauss theorem
MD Acosta, D García, M Maestre
Journal of Functional Analysis 235 (1), 122-136, 2006
The polynomial numerical index of a Banach space
YS Choi, D Garcia, SG Kim, M Maestre
Proceedings of the Edinburgh Mathematical Society 49 (1), 39-52, 2006
The Daugavet equation for polynomials
YS Choi, D García, M Martín, M Maestre
Studia Math 178 (1), 63-82, 2007
Domains of convergence for monomial expansions of holomorphic functions in infinitely many variables
A Defant, M Maestre, C Prengel
Journal für die reine und angewandte Mathematik 2009 (634), 13-49, 2009
Weighted spaces of holomorphic functions on Banach spaces
D Garcıa, M Maestre, P Rueda
Studia Math 138 (1), 1-24, 2000
Separation theorems for group invariant polynomials
RM Aron, J Falcó, M Maestre
The Journal of Geometric Analysis 28, 393-404, 2018
The system can't perform the operation now. Try again later.
Articles 1–20